22 Publications

Mark all

[22]
2021 | Journal Article | IST-REx-ID: 9572 | OA
Acyclic subgraphs of tournaments with high chromatic number
J. Fox, M.A. Kwan, B. Sudakov, Bulletin of the London Mathematical Society 53 (2021) 619–630.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[21]
2020 | Journal Article | IST-REx-ID: 9578 | OA
Nearly-linear monotone paths in edge-ordered graphs
M. Bucić, M.A. Kwan, A. Pokrovskiy, B. Sudakov, T. Tran, A.Z. Wagner, Israel Journal of Mathematics 238 (2020) 663–685.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[20]
2020 | Journal Article | IST-REx-ID: 9576 | OA
Halfway to Rota’s basis conjecture
M. Bucić, M.A. Kwan, A. Pokrovskiy, B. Sudakov, International Mathematics Research Notices 2020 (2020) 8007–8026.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[19]
2020 | Journal Article | IST-REx-ID: 9581 | OA
Almost all Steiner triple systems have perfect matchings
M.A. Kwan, Proceedings of the London Mathematical Society 121 (2020) 1468–1495.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[18]
2020 | Journal Article | IST-REx-ID: 9577 | OA
Ramsey graphs induce subgraphs of quadratically many sizes
M.A. Kwan, B. Sudakov, International Mathematics Research Notices 2020 (2020) 1621–1638.
View | DOI | Download Published Version (ext.) | arXiv
 
[17]
2020 | Journal Article | IST-REx-ID: 9582 | OA
Dense induced bipartite subgraphs in triangle-free graphs
M.A. Kwan, S. Letzter, B. Sudakov, T. Tran, Combinatorica 40 (2020) 283–305.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[16]
2020 | Journal Article | IST-REx-ID: 9573 | OA
Universality of random permutations
X. He, M.A. Kwan, Bulletin of the London Mathematical Society 52 (2020) 515–529.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2020 | Journal Article | IST-REx-ID: 9583 | OA
Almost all Steiner triple systems are almost resolvable
A. Ferber, M.A. Kwan, Forum of Mathematics 8 (2020).
View | Files available | DOI | PubMed | Europe PMC
 
[14]
2019 | Journal Article | IST-REx-ID: 9580 | OA
Hypergraph cuts above the average
D. Conlon, J. Fox, M.A. Kwan, B. Sudakov, Israel Journal of Mathematics 233 (2019) 67–111.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[13]
2019 | Journal Article | IST-REx-ID: 9586 | OA
Anticoncentration for subgraph statistics
M.A. Kwan, B. Sudakov, T. Tran, Journal of the London Mathematical Society 99 (2019) 757–777.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[12]
2019 | Journal Article | IST-REx-ID: 9585 | OA
Proof of a conjecture on induced subgraphs of Ramsey graphs
M.A. Kwan, B. Sudakov, Transactions of the American Mathematical Society 372 (2019) 5571–5594.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 9567 | OA
The random k‐matching‐free process
M. Krivelevich, M.A. Kwan, P. Loh, B. Sudakov, Random Structures and Algorithms 53 (2018) 692–716.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[10]
2018 | Journal Article | IST-REx-ID: 9565 | OA
Counting Hamilton cycles in sparse random directed graphs
A. Ferber, M.A. Kwan, B. Sudakov, Random Structures and Algorithms 53 (2018) 592–603.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 9568 | OA
Intercalates and discrepancy in random Latin squares
M.A. Kwan, B. Sudakov, Random Structures and Algorithms 52 (2018) 181–196.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 9587 | OA
Non-trivially intersecting multi-part families
M.A. Kwan, B. Sudakov, P. Vieira, Journal of Combinatorial Theory Series A 156 (2018) 44–60.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[7]
2017 | Journal Article | IST-REx-ID: 9574 | OA
Resilience for the Littlewood-Offord problem
A.S. Bandeira, A. Ferber, M.A. Kwan, Electronic Notes in Discrete Mathematics 61 (2017) 93–99.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[6]
2017 | Journal Article | IST-REx-ID: 9588 | OA
Resilience for the Littlewood–Offord problem
A.S. Bandeira, A. Ferber, M.A. Kwan, Advances in Mathematics 319 (2017) 292–312.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[5]
2017 | Journal Article | IST-REx-ID: 9589 | OA
The average number of spanning trees in sparse graphs with given degrees
C. Greenhill, M. Isaev, M.A. Kwan, B.D. McKay, European Journal of Combinatorics 63 (2017) 6–25.
View | DOI | Download Published Version (ext.) | arXiv
 
[4]
2017 | Journal Article | IST-REx-ID: 9590 | OA
Bounded-degree spanning trees in randomly perturbed graphs
M. Krivelevich, M.A. Kwan, B. Sudakov, SIAM Journal on Discrete Mathematics 31 (2017) 155–171.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[3]
2016 | Journal Article | IST-REx-ID: 9591 | OA
Cycles and matchings in randomly perturbed digraphs and hypergraphs
M. Krivelevich, M.A. Kwan, B. Sudakov, Combinatorics, Probability and Computing 25 (2016) 909–927.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[2]
2015 | Journal Article | IST-REx-ID: 9575 | OA
Cycles and matchings in randomly perturbed digraphs and hypergraphs
M. Krivelevich, M.A. Kwan, B. Sudakov, Electronic Notes in Discrete Mathematics 49 (2015) 181–187.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[1]
2014 | Journal Article | IST-REx-ID: 9594 | OA
On the number of spanning trees in random regular graphs
C. Greenhill, M.A. Kwan, D. Wind, The Electronic Journal of Combinatorics 21 (2014).
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

22 Publications

Mark all

[22]
2021 | Journal Article | IST-REx-ID: 9572 | OA
Acyclic subgraphs of tournaments with high chromatic number
J. Fox, M.A. Kwan, B. Sudakov, Bulletin of the London Mathematical Society 53 (2021) 619–630.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[21]
2020 | Journal Article | IST-REx-ID: 9578 | OA
Nearly-linear monotone paths in edge-ordered graphs
M. Bucić, M.A. Kwan, A. Pokrovskiy, B. Sudakov, T. Tran, A.Z. Wagner, Israel Journal of Mathematics 238 (2020) 663–685.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[20]
2020 | Journal Article | IST-REx-ID: 9576 | OA
Halfway to Rota’s basis conjecture
M. Bucić, M.A. Kwan, A. Pokrovskiy, B. Sudakov, International Mathematics Research Notices 2020 (2020) 8007–8026.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[19]
2020 | Journal Article | IST-REx-ID: 9581 | OA
Almost all Steiner triple systems have perfect matchings
M.A. Kwan, Proceedings of the London Mathematical Society 121 (2020) 1468–1495.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[18]
2020 | Journal Article | IST-REx-ID: 9577 | OA
Ramsey graphs induce subgraphs of quadratically many sizes
M.A. Kwan, B. Sudakov, International Mathematics Research Notices 2020 (2020) 1621–1638.
View | DOI | Download Published Version (ext.) | arXiv
 
[17]
2020 | Journal Article | IST-REx-ID: 9582 | OA
Dense induced bipartite subgraphs in triangle-free graphs
M.A. Kwan, S. Letzter, B. Sudakov, T. Tran, Combinatorica 40 (2020) 283–305.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[16]
2020 | Journal Article | IST-REx-ID: 9573 | OA
Universality of random permutations
X. He, M.A. Kwan, Bulletin of the London Mathematical Society 52 (2020) 515–529.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2020 | Journal Article | IST-REx-ID: 9583 | OA
Almost all Steiner triple systems are almost resolvable
A. Ferber, M.A. Kwan, Forum of Mathematics 8 (2020).
View | Files available | DOI | PubMed | Europe PMC
 
[14]
2019 | Journal Article | IST-REx-ID: 9580 | OA
Hypergraph cuts above the average
D. Conlon, J. Fox, M.A. Kwan, B. Sudakov, Israel Journal of Mathematics 233 (2019) 67–111.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[13]
2019 | Journal Article | IST-REx-ID: 9586 | OA
Anticoncentration for subgraph statistics
M.A. Kwan, B. Sudakov, T. Tran, Journal of the London Mathematical Society 99 (2019) 757–777.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[12]
2019 | Journal Article | IST-REx-ID: 9585 | OA
Proof of a conjecture on induced subgraphs of Ramsey graphs
M.A. Kwan, B. Sudakov, Transactions of the American Mathematical Society 372 (2019) 5571–5594.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 9567 | OA
The random k‐matching‐free process
M. Krivelevich, M.A. Kwan, P. Loh, B. Sudakov, Random Structures and Algorithms 53 (2018) 692–716.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[10]
2018 | Journal Article | IST-REx-ID: 9565 | OA
Counting Hamilton cycles in sparse random directed graphs
A. Ferber, M.A. Kwan, B. Sudakov, Random Structures and Algorithms 53 (2018) 592–603.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 9568 | OA
Intercalates and discrepancy in random Latin squares
M.A. Kwan, B. Sudakov, Random Structures and Algorithms 52 (2018) 181–196.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 9587 | OA
Non-trivially intersecting multi-part families
M.A. Kwan, B. Sudakov, P. Vieira, Journal of Combinatorial Theory Series A 156 (2018) 44–60.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[7]
2017 | Journal Article | IST-REx-ID: 9574 | OA
Resilience for the Littlewood-Offord problem
A.S. Bandeira, A. Ferber, M.A. Kwan, Electronic Notes in Discrete Mathematics 61 (2017) 93–99.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[6]
2017 | Journal Article | IST-REx-ID: 9588 | OA
Resilience for the Littlewood–Offord problem
A.S. Bandeira, A. Ferber, M.A. Kwan, Advances in Mathematics 319 (2017) 292–312.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[5]
2017 | Journal Article | IST-REx-ID: 9589 | OA
The average number of spanning trees in sparse graphs with given degrees
C. Greenhill, M. Isaev, M.A. Kwan, B.D. McKay, European Journal of Combinatorics 63 (2017) 6–25.
View | DOI | Download Published Version (ext.) | arXiv
 
[4]
2017 | Journal Article | IST-REx-ID: 9590 | OA
Bounded-degree spanning trees in randomly perturbed graphs
M. Krivelevich, M.A. Kwan, B. Sudakov, SIAM Journal on Discrete Mathematics 31 (2017) 155–171.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[3]
2016 | Journal Article | IST-REx-ID: 9591 | OA
Cycles and matchings in randomly perturbed digraphs and hypergraphs
M. Krivelevich, M.A. Kwan, B. Sudakov, Combinatorics, Probability and Computing 25 (2016) 909–927.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[2]
2015 | Journal Article | IST-REx-ID: 9575 | OA
Cycles and matchings in randomly perturbed digraphs and hypergraphs
M. Krivelevich, M.A. Kwan, B. Sudakov, Electronic Notes in Discrete Mathematics 49 (2015) 181–187.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[1]
2014 | Journal Article | IST-REx-ID: 9594 | OA
On the number of spanning trees in random regular graphs
C. Greenhill, M.A. Kwan, D. Wind, The Electronic Journal of Combinatorics 21 (2014).
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications